# SDR CA060724002

- Difficulty date: July 13, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC5A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Part number: C5P156171
- Condition: Failed
- Location: Exhaust Sys
- Component: Exhaust System
- Component part number: C5P1560
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLANGE HEIGHT IS 0.25 INCH INSTEAD OF 0.36 INCH.  THIS COULD LEAD TO JET PIPE FAILURE, WHICH IN TURN, COULD LEAD TO DAMAGE IN THE INTEGRITY OF THE WINGS AND SYSTEMS NEARBY.  CUSTOMERS ARE BEING NOTIFIED OF THIS NON-CONFORMANCE.  NOTE(08AUG06): ONLY MILITARY CUSTOMERS WERE AFFECTED. CAUSE: FLANGE HEIGHT DIMENSION WAS OVERLOOKED BY OPERATOR AND INSPECTOR. SPECIFIED FLANGE HEIGHT REQUIREMENT WILL BE FORMALLY STRESSED TO APPLICABLE OPERATORS AND INSPECTORS (DUE DATE: AUG/06). (TC NR 20060724002)
